Alert archive / Iowa / Flash Flood Warnings in 2020

Flash Flood Warning 17, NWS Quad Cities, IA

June 10, 2020Linn County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Jun 10, 2020, 9:44 AM CDT for Linn County, Iowa. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2020, 9:44 AM CDT (14:44 UTC)
Expired
Jun 10, 2020, 2:23 PM CDT
In force
5 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

County Linn County, IA

The radar

The Quad Cities radar (KDVN), 103 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 10:15 AM CDTFLASH FLOOD2 Ese Robins, IAWATER OVER THE ROAD, MAKING IT IMPASSABLE.
Jun 10, 1:00 PM CDTFLASH FLOOD4 Sse Palo, IASILVER CREEK WELL OUT OF ITS BANKS, FLOODING A BACKYARD ALONG SILVER CREEK LN. REPORT RELAYED FROM BROADCAST MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 2.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 471 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
471 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

771 
WGUS53 KDVN 101444
FFWDVN
IAC113-102045-
/O.NEW.KDVN.FF.W.0017.200610T1444Z-200610T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
944 AM CDT Wed Jun 10 2020

The National Weather Service in the Quad Cities has issued a

* Flash Flood Warning for...
  Linn County in east central Iowa...

* Until 345 PM CDT Wednesday.

* At 942 AM CDT, Doppler radar indicated heavy rain falling across 
  the area. Broadcast media reports that 1.55 inches of rain fell in 
  30 minutes in Hiawatha. Flash flooding is expected to begin 
  shortly. Expect flooding of urban roads, creeks and streams.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Cedar Rapids, Marion, Hiawatha, Mount Vernon, Robins, Lisbon,
  Fairfax, Ely, Walford, Springville, Palo, Alburnett, Bertram,
  Toddville, Viola, Whittier, Waubeek, Squaw Creek Park, Marion
  Airport and Matsell Bridge Natural Area.

This includes Interstate 380 between mile markers 13 and 33.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 4215 9183 4217 9137 4188 9137 4186 9179
      4186 9183 4203 9184

FLASH FLOOD...RADAR INDICATED

$$

Gibbs
2 follow-up statements
591 
WGUS73 KDVN 101656
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
1156 AM CDT Wed Jun 10 2020

IAC113-102045-
/O.CON.KDVN.FF.W.0017.000000T0000Z-200610T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Linn IA-
1156 AM CDT Wed Jun 10 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
WEDNESDAY FOR LINN COUNTY...

At 1155 AM CDT, gauge reports that area creeks, especially Dry Creek 
were showing rises from the heavy rainfall. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Automated gauges.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Cedar Rapids, Marion, Hiawatha, Mount Vernon, Robins, Lisbon,
Fairfax, Ely, Walford, Springville, Palo, Alburnett, Bertram,
Toddville, Viola, Whittier, Waubeek, Squaw Creek Park, Marion Airport
and Matsell Bridge Natural Area.

This includes the following streams and drainages...
Martin Creek, Clear Creek, Squaw Creek, Iowa River, Wapsipinicon
River, Walnut Creek, Little Bear Creek, Morgan Creek, East Indian
Creek, Big Creek, Crabapple Creek, Knapp Creek, Dry Creek, Buffalo
Creek, East Otter Creek, Bear Creek, Indian Creek, Abbe Creek, Cedar
River, East Big Creek, West Otter Creek, Spring Creek, South Hoosier
Creek, West Fork Cedar River and Lingle Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 4215 9183 4217 9137 4188 9137 4186 9179
      4186 9183 4203 9184

FLASH FLOOD...GAUGE INDICATED

$$

Gibbs
018 
WGUS73 KDVN 101923
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
223 PM CDT Wed Jun 10 2020

IAC113-101932-
/O.CAN.KDVN.FF.W.0017.000000T0000Z-200610T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Linn IA-
223 PM CDT Wed Jun 10 2020

...THE FLASH FLOOD WARNING FOR LINN COUNTY IS CANCELLED...

The heavy rain has ended. Rapidly rising flood waters are no longer 
expected. An Areal Flood Warning now is in effect through Thursday 
afternoon, as ongoing creek flooding will be slow to recede. 
Please continue to heed any remaining road closures.

LAT...LON 4215 9183 4217 9137 4188 9137 4186 9179
      4186 9183 4203 9184

$$

Ervin

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 9:06 AM CDT, 38 minutes earlier.

Area forecast discussion, Jun 10, 9:06 AM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
906 AM CDT Wed Jun 10 2020

.UPDATE...
Issued at 905 AM CDT Wed Jun 10 2020

Have expanded the Flash Flood Watch one tier of counties to the east
this morning given recent southeast trends of the deformation zone
and axis of heavy rainfall from CAMs. There is potential for an
additional 1-2 inches of rain as the upper level low and
aforementioned deformation pivots across the area this morning
and afternoon.

Morning COOP, CoCoRaHS and spotter reports show rainfall totals from
the past 24 hours of around 2-5 inches west of a line from Keosauqua
IA, to Burlington IA, to Guttenberg IA. Given this, it will not
take much additional rain to cause flash flood concerns.

&&

.SYNOPSIS...
Issued at 305 AM CDT Wed Jun 10 2020

Post-tropical storm Cristobal was located over NE Wisconsin and
had a central pressure of 984mb. A trailing surface trough to the
southwest, all the way back into Missouri, has led to light winds
locally. Otherwise, it was quiet as of 3 AM with temps around 70F
and very humid conditions.

Areal flood warnings remain in effect across portions of the
northwest CWA. Please see the warning text for specifics.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 305 AM CDT Wed Jun 10 2020

Flooding Potential Today:

Issued a Flash Flood Watch for part of the northwest forecast
area, approximately from Cedar Rapids and points to the north and
west. The watch is in effect through the mid afternoon.

Narrow slow moving bands of heavy rain are expected to develop
this morning and persist into the afternoon, which could result
in an additional 1 to 2 inches of rain for the hardest hit areas.
The rain will fall on already saturated ground from the 2 to 5
inches that fell yesterday from tropical depression Cristobal. The
widespread heavy rain amounts have led to areal flooding with
some creeks and streams out of their banks. Any additional
rainfall will immediately runoff and further exacerbate the
situation.

Bands of heavy rain and scattered thunderstorms are also possible
further east, favored along and north of highway 30. But since
this part of the CWA did not receive too much rain from Cristobal
and has higher 1 and 3 hr flash flood guidance, decided not to
extend the flash flood watch further east. However, this area
cannot be completely ignored because scattered slow moving storms
may develop during the afternoon, especially north of highway 30.

Setup:

Models are in good agreement on developing a slow moving, pivoting
deformation band of rain with embedded thunderstorms this morning
across the west-central and northwest forecast area. Frontogenesis
associated with the convergent flow will increase through the
morning, coincident with an uptick in MUCAPE to a few hundred J/kg.
There will not be as much moisture to work with as yesterday. But
guidance still has near 1.5" PWATs across the north as a theta-e
plume is drawn around a potent upper-low tracking through northern
Missouri and Illinois.

NW winds will increase area-wide this afternoon once a lagging
surface pressure trough swings to the east. Expect peak gusts
to 35 mph.

Tonight

The upper-low is forecast to quickly pull away through the
evening, leading to a quiet and dry night. Temps will fall into
the 50s for overnight lows. Uttech

.LONG TERM...(Thursday through Tuesday)
ISSUED AT 305 AM CDT Wed Jun 10 2020

Key messages:

1) Fall-like weather late this week and into the weekend.

2) Low confidence in temperatures early to mid next week.

Details:

Thursday through Sunday: Highly amplified pattern with a deep
trough in the eastern United States, a full latitude ridge in the
western Plains, and a deep trough along the West Coast. This puts
the Midwest in a cool northwest flow with very pleasant weather
expected (fall-like actually). GFS/ECMWF suggests a back-door cold
front arriving on Friday but as of now it looks like this front
will come across the dvn cwa dry, with any showers to our east but
it could be close. Highs will be in the 70s to around 80 with
lows mainly in the 50s. Some spots may dip into the upper 40s in
nw IL this weekend.

Early to mid next week: Low confidence in the synoptic pattern and
it's impact on temperatures. The ECMWF indicates a cutoff low
developing in the Ohio Valley region keeping our area on the cooler
side. On the other hand, the GFS has this low much farther east and
builds a ridge and hot temperatures into the cwa. As of now, the
grids sorta indicate a "middle of the road" approach with highs in
the 80s, as the national blend is weighted more towards the GFS.

Haase

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning)
ISSUED AT 639 AM CDT Wed Jun 10 2020

A band of moderate to heavy rain with embedded thunder will form
across eastern Iowa this morning, eventually impacting KCID and
KDBQ. MVFR is likely for a period as ceilings and visibilities
deteriorate with brief IFR possible. A strong cold front is
forecast to roll through all of eastern Iowa and northwest
Illinois this afternoon, abruptly switching winds to the NW with
gusts near 30 kts. VFR and lighter winds return by tonight.

&&

.HYDROLOGY...
Issued at 939 PM CDT Tue Jun 9 2020

Cristobal will be remembered as the storm which tracked about as
far northwest as anything ever seen in the part of the country,
and due to that storm's interaction with a power upper low just to
the west, we saw a focused area of heavy rain, which laid out
from the northeast tip of MO, through about a 2 county wide area
north through Olwein Iowa where to 2 to as much as 5 inches of
rain fell. This has fallen across all of the Iowa tributary river
basins, and has resulted in a forecast of minor to moderate
flooding on portions of the Wapsipinicon, Cedar, Iowa, English,
and possibly Des Moines Rivers.

The Wapsipinicon upper reaches near Independence are seeing a
flash flood as of 9 PM tonight. As this flash flood flows toward
gaged streams, we will gain confidence in the timing and crest
height of the Wapsi at Independence and at Anamosa. For now, best
data available, from spotters and radar support Minor flooding in
the next 48 hours. DeWitt, downstream is forecast to rise back
over moderate, with a challenging local rise, followed by routed
rise through the next 6 days.

Looking ahead, thunderstorms Wednesday may locally produce heavy
rain, but this should not be as widespread as today and hopefully
will not strongly impact any one basin again. Still, this chance
will need to be watched with soils already saturated in Iowa.

ERVIN

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch until 4 PM CDT this afternoon for Benton-
     Buchanan-Cedar-Delaware-Dubuque-Iowa-Johnson-Jones-Linn.

IL...NONE.
MO...NONE.
&&

UPDATE...Speck
SYNOPSIS...Uttech
SHORT TERM...Uttech
LONG TERM...Haase
AVIATION...Uttech
HYDROLOGY...Ervin
Hazardous weather outlook, Jun 10, 4:17 AM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
417 AM CDT Wed Jun 10 2020

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-110930-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
417 AM CDT Wed Jun 10 2020

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

A Flash Flood Watch is in effect from early this morning through
the mid afternoon for the northwest portion of the outlook area.
The watch includes areas along and west of a line from Delaware
County to Iowa County. Bands of heavy rain are expected to develop
this morning and slowing shift to the east during the afternoon.
The hardest hit locations could receive an additional 1 to 2
inches of rain on already saturated ground.

There is a Marginal risk for severe thunderstorms across northwest
Illinois this afternoon. Gusty winds and hail are the primary
threats.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Additional rain amounts over 1 inch and reports of flash flooding
or areal flooding would be greatly appreciated.

Uttech

In the hours before

Local storm report, Jun 10, 8:10 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
810 AM CDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 AM     HEAVY RAIN       1 NNE FAIRFIELD         41.02N 91.96W
06/10/2020  M2.92 INCH       JEFFERSON          IA   CO-OP OBSERVER

            24 STORM TOTAL.

&&

12
Local storm report, Jun 10, 8:11 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
811 AM CDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       RICKARDSVILLE           42.58N 90.88W
06/10/2020  M1.62 INCH       DUBUQUE            IA   TRAINED SPOTTER

            24 HOUR STORM TOTAL.

&&

12
Local storm report, Jun 10, 8:15 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
815 AM CDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     HEAVY RAIN       1 NW DAVENPORT          41.56N 90.62W
06/10/2020  M1.43 INCH       SCOTT              IA   TRAINED SPOTTER

            STORM TOTAL FOR THE PAST 24 HOURS.

&&
Local storm report, Jun 10, 8:45 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
845 AM CDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     HEAVY RAIN       1 ENE NORTH ENGLISH     41.52N 92.06W
06/10/2020  M3.35 INCH       IOWA               IA   CO-OP OBSERVER

            24 STORM TOTAL.

&&

12
Local storm report, Jun 10, 8:59 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
859 AM CDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 AM     HEAVY RAIN       1 W MORRISON            41.81N 89.98W
06/10/2020  M1.10 INCH       WHITESIDE          IL   TRAINED SPOTTER

            24-HR RAINFALL.

&&

PS
Special weather statement, Jun 10, 9:36 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
936 AM CDT Wed Jun 10 2020

IAC113-101530-
Linn-
936 AM CDT Wed Jun 10 2020

...HEAVY RAIN FROM THUNDERSTORMS WILL AFFECT CENTRAL LINN COUNTY
UNTIL 1030 AM CDT...

At 935 AM CDT, radar indicated heavy rain from thunderstorms falling
over Hiawatha, or near Cedar Rapids, moving east at 5 mph.

Locations impacted include...
Cedar Rapids, Marion, Hiawatha, Mount Vernon, Robins, Lisbon,
Fairfax, Springville, Palo, Alburnett, Bertram, Whittier, Toddville,
Waubeek, Viola, Matsell Bridge Natural Area, Pleasant Creek State
Recreation Area, Squaw Creek Park, Marion Airport and Lafayette.

This includes Interstate 380 between mile markers 17 and 34.

Torrential rainfall is also occurring with this thunderstorms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.

LAT...LON 4216 9183 4218 9136 4192 9137 4193 9183
TIME...MOT...LOC 1435Z 267DEG 5KT 4206 9166

Gibbs

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:21 PM CDTAreal Flood WarningDVNBenton, Buchanan, Linn12 hr
Jun 9, 8:19 PM CDTRiver Flood WarningDVNBenton, Iowa7 days
Jun 9, 8:19 PM CDTRiver Flood WarningDVNJohnson, Washington62 hr
Jun 9, 8:47 PM CDTRiver Flood WatchDVNLouisa21 days
Jun 9, 8:47 PM CDTRiver Flood WatchDVNLouisa21 days
Jun 9, 8:47 PM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine21 days
Jun 9, 8:47 PM CDTRiver Flood WarningDVNJohnson, Louisa, Washington48 hr
Jun 9, 9:01 PM CDTRiver Flood WarningDVNBuchanan, Linn3 days
Jun 9, 9:01 PM CDTRiver Flood WarningDVNCedar, Jones, Linn7 days
Jun 9, 9:35 PM CDTRiver Flood WarningDVNDes Moines, Louisa21 days
Jun 9, 10:38 PM CDTAreal Flood WarningDVNBuchanan12 hr
Jun 9, 11:38 PM CDTSpecial Weather StatementDVNJefferson, Van Buren37 min
Jun 10, 12:02 AM CDTSpecial Weather StatementDVNKeokuk28 min
Jun 10, 12:15 AM CDTRiver Flood WarningDVNLee22 hr
Jun 10, 12:23 AM CDTSpecial Weather StatementDVNKeokuk22 min
Jun 10, 12:45 AM CDTSpecial Weather StatementDVNJohnson, Washington45 min
Jun 10, 1:09 AM CDTSpecial Weather StatementDVNScott36 min
Jun 10, 1:13 AM CDTSpecial Weather StatementDVNCedar, Johnson, Muscatine32 min
Jun 10, 3:49 AM CDTFlash Flood WatchDVNBenton, Buchanan, Cedar, Delaware, Dubuque, Iowa and 3 more12 hr
Jun 10, 9:36 AM CDTSpecial Weather StatementDVNLinn54 min
Jun 10, 10:10 AM CDTRiver Flood WarningDVNLouisa21 days
Jun 10, 10:10 AM CDTRiver Flood WarningDVNLouisa21 days
Jun 10, 10:16 AM CDTRiver Flood WarningDVNDes Moines, Henry, Lee65 hr
Jun 10, 10:31 AM CDTAreal Flood WarningDVNBuchanan48 hr
Jun 10, 11:12 AM CDTSpecial Weather StatementDVNBenton, Delaware93 min
Jun 10, 1:00 PM CDTSpecial Weather StatementDVNLouisa, Muscatine60 min
Jun 10, 1:11 PM CDTSpecial Weather StatementDVNClinton, Scott64 min
Jun 10, 2:20 PM CDTAreal Flood WarningDVNBenton, Linn24 hr

Nearby

Flash Flood Warnings in Iowa, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.